Oriented group involutions in group algebras: a survey

Castillo, John H. Y Holguin-Villa, Alexander (2016) Oriented group involutions in group algebras: a survey. São Paulo Journal Of Mathematical Sciences, 10 (2). pp. 228-247. ISSN 1982-6907

Full text not available from this repository.
URL Oficial: http://link.springer.com/article/10.1007/s40863-01...

Resumen

Let ⊛:FG→FG⊛:FG→FG denote the involution obtained as a linear extension of an involution of G, twisted by the homomorphism σ:G→{±1}σ:G→{±1} . In this survey we gather some results concerning to the Lie properties of symmetric and skew-symmetric elements and the corresponding group identities satisfied by the set of symmetric units, and when these identities determine the structure of the whole group algebra FGFG [resp. unit group U(FG)U(FG) ].

Tipo de Elemento: Artículo
Palabras Clave: Polynomial identityGroup identityLie propertiesSymmetric and skew-symmetric elementsOriented involutions
Asunto: Q Ciencias > QA Mathematics
Division: Facultad de Ciencias Exactas y Naturales > Programa de Licenciatura en Matemáticas > Productividad
Depósito de Usuario: John H. Castillo
Fecha Deposito: 25 Jan 2017 22:40
Ultima Modificación: 25 Jan 2017 22:40
URI: http://sired.udenar.edu.co/id/eprint/3514

Actions (login required)

Ver Elemento Ver Elemento